I'm on 45 mg of Nardil and 2.5 mg of Zyprexa. I have two cups of coffee in the morning and a cup after a nap. I was feeling down after my nap and coffee perks me up. I'm concerned I'm drinking too much coffee lately. I used to have two cups of instant coffee in the morning, until we got a new coffee maker. I'm also on klonopin for anxiety. I take 1/2 mg twice a day. Would appreciate a response. FreeSpirit
16 Feb 2011
I have never been on Nardil or Zyprexa but I can tell you that whenever I am newly on medications (Effexor XR and Cipramil), coffee actually adversely reacts and causes me to feel anxious a day or so later! I asked my Psychiatrist about this and he was a bit perplexed but from my own Googling, I have come across information saying this is quite common. Generally, I give up coffee if it causes this and will ween myself back onto it using de-caf then eventually full strength.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... day,what other medication could help me have energy because feeling like that everyday depresses me even more?
1 answer • 18 Sep 2009
... different. They are the correct Zyprexa with a 5 on one side and a "Z" on the other... I dont have any of the previous pills left so ...
3 answers • 17 Dec 2009
I have been taking Nardil for many years, and would like to know if there have been any signifcant interactions when Abilify is added to an MAOI such ...
2 answers • 23 Feb 2010
I have been taking it for nearly 30 years without refridgerating
1 answer • 16 Mar 2011
Hi. I was just prescribed zyprexa in combination with prozac for bipolar disorder ( the more mild form). I was diagnosed in 2003, oddly, at the age ...
3 answers • 6 Jul 2013